MathSciNet Relay Station
MathSciNet bibliographic data
MR1622753 (2000c:31003) 31B05
Armitage, D. H. Reflection and uniqueness theorems for harmonic functions. Proc. Amer. Math. Soc. 128 (2000), no. 1, 85–92.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement